# SDR 2007UALA00570

- Difficulty date: February 21, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 55,484 hours, 19,406 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION (WHITE POWDER) AT DME (RIGHT) ANTENNA MOUNTING AT BS 668.5 BETWEEN STR 28L TO 29L.   REMOVED ANTENNA FOR EVALUATION OF LEVEL 1 SKIN CORROSION.  REPLACED ANTENNA MOUNT AND ANTENNA.
